# SDR ASAA2013120596637

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 19,884 hours, 6,168 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Condition: Failed
- Location: Nr 1 Starter
- Component: Starter
- Component part number: 1851M36P10
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 1 FAILED TO START.  START VALVE OPEN LIGHT ILLUMINATED WITH START SWITCH, BUT NO ENGINE ROTATION.  ACFT GROUNDED. FOUND STARTER SHAFT SHEARED, INSP MAG CHIP PLUG NO DEBRIS.  REMOVED NR 1 ENG STARTER ASSY REF MM 80-11-01-00-801 INSTALLED STARTER REF MM 80-11-01-400-801, 71-00-00-700-809, & 71-00-00-700-801. LEAK CKD & OPS CKD NORMAL.
